Posted by Lewis
on November 18, 1999 at 01:12:37:
In Reply to: Lortab Withdraw posted by Can anyone help me PLEASE??????? on November 09, 1999 at 13:30:06:
: I need some advise on how to slowly taper off Lortabs. I have been taking these pills for approximately 3 years and when I try to stop taking them I get some of the worst withdraw symptoms. It makes me so sick that I give up. Are there any suggestions from anyone who has gone through this before. I have posted on this subject quite a few times before without much success. However, I am now in a desperate situation. I've no other choice but to stop and I can't seem to muster up what it takes to stop. I would greatly appreciate some feedback from anyone who has been there or knows someone that's been there.
: Please don't tell me to go to my doctor. My insurance run out & I don't have the money.
: Thank you in advance for your response.
I have a couple questions for you. First of all why were you on Lortab? Are you still in pain?
Do you want to get of them? Have you heard of Tahitian Noni Juice? If not just a little bit about it. Noni is a tropical fruit that the Islanders have been using for over 2000 years, as one of their main medicines. I have some info on the Noni, writen by a Dr. Neil Solonom. He did a 2 year study on the Noni Juice and some of this findings were that the Noni Juice is 75% as effective in killing most pain as Morphine Sulfate, BUT it is not addivtive, you CAN'T overdose on it, and it will only do your body good. One more thing about the Noni, is that it is used to help addicts get off drugs!!!When you take the Noni it will make it so that most people will not have withdralls, making it a lot easer to get off the drug. If you are interested in looking in to it, Please E-mail me with a address that I can send you some more info to. My E-mail is firstname.lastname@example.org I hope you take a good look at it, I have seen it help a lot of people, including my self. My prayers are with you, Lewis